Sur les variétés de courbure constante d'un espace euclidien ou non-euclidien
Bulletin de la Société Mathématique de France, Tome 48 (1920), pp. 132-208.
@article{BSMF_1920__48__132_1,
     author = {Cartan, E.},
     title = {Sur les vari\'et\'es de courbure constante d'un espace euclidien ou non-euclidien},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {132--208},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {48},
     year = {1920},
     doi = {10.24033/bsmf.1007},
     language = {fr},
     url = {https://numdam.org/articles/10.24033/bsmf.1007/}
}
TY  - JOUR
AU  - Cartan, E.
TI  - Sur les variétés de courbure constante d'un espace euclidien ou non-euclidien
JO  - Bulletin de la Société Mathématique de France
PY  - 1920
SP  - 132
EP  - 208
VL  - 48
PB  - Société mathématique de France
UR  - https://numdam.org/articles/10.24033/bsmf.1007/
DO  - 10.24033/bsmf.1007
LA  - fr
ID  - BSMF_1920__48__132_1
ER  - 
%0 Journal Article
%A Cartan, E.
%T Sur les variétés de courbure constante d'un espace euclidien ou non-euclidien
%J Bulletin de la Société Mathématique de France
%D 1920
%P 132-208
%V 48
%I Société mathématique de France
%U https://numdam.org/articles/10.24033/bsmf.1007/
%R 10.24033/bsmf.1007
%G fr
%F BSMF_1920__48__132_1
Cartan, E. Sur les variétés de courbure constante d'un espace euclidien ou non-euclidien. Bulletin de la Société Mathématique de France, Tome 48 (1920), pp. 132-208. doi : 10.24033/bsmf.1007. https://numdam.org/articles/10.24033/bsmf.1007/
  • Dajczer, M.; Onti, C. -R.; Vlachos, Th. The Codimension of Submanifolds with Negative Extrinsic Curvature, Results in Mathematics, Volume 78 (2023) no. 2 | DOI:10.1007/s00025-022-01818-x
  • Dajczer, Marcos; Onti, Christos-Raent; Vlachos, Theodoros Isometric immersions with flat normal bundle between space forms, Archiv der Mathematik, Volume 116 (2021) no. 5, p. 577 | DOI:10.1007/s00013-020-01565-x
  • Dajczer, M.; Onti, C.-R.; Vlachos, Th. Conformally flat submanifolds with flat normal bundle, manuscripta mathematica, Volume 163 (2020) no. 3-4, p. 407 | DOI:10.1007/s00229-019-01158-1
  • Onti, Christos-Raent Einstein submanifolds with parallel mean curvature, Archiv der Mathematik, Volume 110 (2018) no. 5, p. 523 | DOI:10.1007/s00013-017-1144-y
  • Dajczer, Marcos; Onti, Christos-Raent; Vlachos, Theodoros Einstein submanifolds with flat normal bundle in space forms are holonomic, Proceedings of the American Mathematical Society, Volume 146 (2018) no. 9, p. 4035 | DOI:10.1090/proc/14057
  • Alías, Luis J.; Mastrolia, Paolo; Rigoli, Marco Miscellany Results for Submanifolds, Maximum Principles and Geometric Applications (2016), p. 271 | DOI:10.1007/978-3-319-24337-5_5
  • Mori, Hiroshi; Shimakura, Norio Isometric immersions of Euclidean plane into Euclidean 4-space with vanishing normal curvature, Tohoku Mathematical Journal, Volume 61 (2009) no. 4 | DOI:10.2748/tmj/1264084498
  • Kuz’mina, N. A. Dual geometry of Cartan distribution, Russian Mathematics, Volume 52 (2008) no. 7, p. 61 | DOI:10.3103/s1066369x08070086
  • Qing, Chen; Dafeng, Zuo; Yi, Cheng Isometric immersions of pseudo-Riemannian space forms, Journal of Geometry and Physics, Volume 52 (2004) no. 3, p. 241 | DOI:10.1016/j.geomphys.2004.03.002
  • Nikolayevsky, Yury A. Non-immersion theorem for a class of hyperbolic manifolds, Differential Geometry and its Applications, Volume 9 (1998) no. 3, p. 239 | DOI:10.1016/s0926-2245(97)00017-x
  • Ivey, Thomas; Landsberg, J. M. On isometric and minimal isometric embeddings, Duke Mathematical Journal, Volume 89 (1997) no. 3 | DOI:10.1215/s0012-7094-97-08923-7
  • Terng, Chuu-Lian Soliton equations and differential geometry, Journal of Differential Geometry, Volume 45 (1997) no. 2 | DOI:10.4310/jdg/1214459804
  • Bibliography, Conformal Differential Geometry and Its Generalizations (1996), p. 323 | DOI:10.1002/9781118032633.biblio
  • Park, Joonsang Hypersurfaces satisfying the equation Δ𝑥=𝑅𝑥+𝑏, Proceedings of the American Mathematical Society, Volume 120 (1994) no. 1, p. 317 | DOI:10.1090/s0002-9939-1994-1189750-7
  • Chern, Shiing-shen Laplace Transforms of a Class of Higher Dimensional Varieties in a Projective Space of n Dimensions, Selected Papers (1989), p. 113 | DOI:10.1007/978-1-4612-3546-0_14
  • Chern, Shiing-Shen Élie Cartan and his Mathematical Work, Selected Papers II (1989), p. 267 | DOI:10.1007/978-1-4614-9343-3_25
  • Rademacher, Hans-Bert Conformal and Isometric Immersions of Conformally Flat Riemannian Manifolds into Spheres and Euclidean Spaces, Conformal Geometry (1988), p. 191 | DOI:10.1007/978-3-322-90616-8_7
  • Tenenblat, Keti; Tribuzy, Renato Reduction of the codimension of isometric immersions in space forms, Topology, Volume 25 (1986) no. 4, p. 541 | DOI:10.1016/0040-9383(86)90030-3
  • Tenenblat, Keti A rigidity theorem for three-dimensional submanifolds in Euclidean six-space, Journal of Differential Geometry, Volume 14 (1979) no. 2 | DOI:10.4310/jdg/1214434968
  • Leichtweiss, Kurt Über eine Art von Krümmungsinvarianten beliebiger Untermannigfaltigkeiten desn-dimensionalen euklidischen Raums, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, Volume 26 (1964) no. 3-4, p. 155 | DOI:10.1007/bf02992785
  • Pohl, William Francis Differential geometry of higher order, Topology, Volume 1 (1962) no. 3, p. 169 | DOI:10.1016/0040-9383(62)90103-9
  • Leichtweiss, Kurt Das Problem von Cauchy in der mehrdimensionalen Differentialgeometrie, Mathematische Annalen, Volume 132 (1956) no. 1, p. 1 | DOI:10.1007/bf01343328
  • Chern, Shiing-Shen; Chevalley, Claude Élie Cartan and his mathematical work, Bulletin of the American Mathematical Society, Volume 58 (1952) no. 2, p. 217 | DOI:10.1090/s0002-9904-1952-09588-4

Cité par 23 documents. Sources : Crossref